Exponential stability of nonlinear neutral type systems

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Nonlinear neutral type systems with distributed and discrete delays are considered. Explicit exponential stability conditions are established. The main tool is a combined usage of the recent norm estimates for the matrix resolvents, the Urysohn theorem and estimates for fundamental solutions of the linear parts.

Original languageEnglish
Pages (from-to)125-143
Number of pages19
JournalArchives of Control Sciences
Volume22
Issue number2
DOIs
StatePublished - 9 Aug 2012

Keywords

  • Neutral type systems
  • Nonlinear systems
  • Stability

Fingerprint

Dive into the research topics of 'Exponential stability of nonlinear neutral type systems'. Together they form a unique fingerprint.

Cite this